# SDR C2XA08RI123

- Difficulty date: August 26, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 16,215 hours, 8,635 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2034 EWR FLIGHT CREW REPORTED STRANGE SMELL COMING FROM PACKS.  UPON TOUCH DOWN IN EWR, FOLLOWED BY LAV SMOKE WARNING AND A CLOUDY APPEARANCE IN THE CABIN.  EWR MX R&R ENGINE NR 1 CARBON SEAL AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
